Indicate Overdose

Signs and Symptoms that Indicate Overdose

84 Views

An overdose can cause by the intake of one or multiple drugs in toxic quantities. A large amount of dose can cause issues in the body. It can lead to the death of the overdosed patient, if not treated at the right time. Overdose-related toxicity can also result in short-term or long-term health issues.

People can get overdose on a lot of different things such as alcohol, Tylenol, opioids, or a combination of several drugs. It is difficult to differentiate between fewer side effects and symptoms of drugs that can be life-threatening. For immediate attention and for future treatment for overdose, one can contact Detox to Rehab. They aim to build progressive, supportive, and proactive community with like-minded people.

What are the symptoms of an overdose?

The signs of an alcohol overdose: 

  1. Metal confusion, stupor
  2. Being unconscious or inability to wake up
  3. Unable to rouse or woken up by others
  4. vomiting
  5. slow breathing
  6. Slow heart rate
  7. Seizures
  8. Clammy skin

The signs and symptoms of Tylenol: 

Initial symptoms of Tylenol toxicity can take up to 12 hours to appear.

  1. Irritability
  2. Vomiting
  3. Nausea
  4. Coma
  5. Yellow appears on the skin and eyes
  6. Abdominal pain

The signs and symptoms of Opioid overdose: 

The symptoms of an Opioid overdose include constipation, vomiting, nausea, and slow breathing. Individual using opioids can develop physical dependence, tolerance, and disorder, with the chances of OD death.

What are the risk and causes of overdose?

Alcohol, medications, and illegal drugs can cause harm if you intake too much. The risk of overdose increases when you go beyond one substance at a time.

There are many factors which can cause an overdose. Some of the factors are:

  1. Changes in the drug supply
  2. Having experience in reducing intolerance
  3. Mixing opioids with other drugs
  4. Having mental health issues
  5. Having a history of past overdose
  6. Improper storage of drugs

Conclusion

An overdose can lead to serious medical health issues including death. Treatment of drug overdose depends upon the situation. You should seek medical help immediately if you come across any signs or symptoms of overdose.

Leave a Reply

Your email address will not be published. Required fields are marked *

Hard Boiled Eggs Previous post Hillandale Farms Pennsylvania Offers a General Guideline on Mastering Hard Boiled Eggs
Female Tops Next post 4 Attractive Female Tops in Fashion World